TOPOLOGICAL GAMES AND CONTINUITOF QUASI-CONTINUOUS MAPPINGSY
Year
: 2010
Abstract: Let f be a quasi-eontinuous function from a topological space B
to Cp(K), where K is a compact Hausdorff space. In this note we discuss about
conditions which imply continuity of f on a dense subset D of B to C(K) with the
norm topology.
to Cp(K), where K is a compact Hausdorff space. In this note we discuss about
conditions which imply continuity of f on a dense subset D of B to C(K) with the
norm topology.
Keyword(s): Key words and phrases,Quasi continuous mappings,topological games
Collections
:
-
Statistics
TOPOLOGICAL GAMES AND CONTINUITOF QUASI-CONTINUOUS MAPPINGSY
Show full item record
contributor author | سیدعلیرضا کامل میر مصطفائی | en |
contributor author | Seyyed Alireza Kamel Mirmostafaee | fa |
date accessioned | 2020-06-06T14:25:52Z | |
date available | 2020-06-06T14:25:52Z | |
date issued | 2010 | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/3396336?locale-attribute=en | |
description abstract | Let f be a quasi-eontinuous function from a topological space B to Cp(K), where K is a compact Hausdorff space. In this note we discuss about conditions which imply continuity of f on a dense subset D of B to C(K) with the norm topology. | en |
language | English | |
title | TOPOLOGICAL GAMES AND CONTINUITOF QUASI-CONTINUOUS MAPPINGSY | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Key words and phrases | en |
subject keywords | Quasi continuous mappings | en |
subject keywords | topological games | en |
journal title | Kochi Journal of Mathematics | fa |
pages | 15-23 | |
journal volume | 5 | |
journal issue | 1 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1015509.html | |
identifier articleid | 1015509 |